# SDR GTIA2015043001561

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 32,855 hours, 15,581 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 9 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL IN ROW 9 ABC. TRANSFERED TO DMI 50388-1 IAW MEL 35-21-01-1, CAT B PLACARD INSTALLED SEAT 9 ABC PLACARDED DUE DATE 5-4-2015.
